MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; GYNE

MEDLINE INDUSTRIES, LP; GYNE
Catalog Number DYNJ910227B
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the facility, after the surgical pack was opened, it was noted that "the control syringe didn't have the finger loops.".
 
Additional Manufacturer Narrative
According to the facility, after the surgical pack was opened, it was noted that "the control syringe didn't have the finger loops." per the facility, there was no patient impact and "a new syringe was opened to complete the case." to date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.

Common Device Name
GYNE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
3 lakes dr
northfield IL 60093
Manufacturer Contact
alyssa reasner
3 lakes dr
northfield, IL 60093
MDR Report Key22534765
Report Number1423395-2025-00073
Device Sequence Number12615028
Product Code OHD
UDI-Device Identifier10198459199318
UDI-Public10198459199318
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJ910227B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2025
Initial Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/28/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown